January  2022, 42(1): 163-187. doi: 10.3934/dcds.2021111

Combined effects of singular and exponential nonlinearities in fractional Kirchhoff problems

1. 

Department of Mathematics, Indian Institute of Technology Jodhpur, Jodhpur, Rajasthan 342037, India

2. 

Dipartimento di Matematica e Informatica, Università degli Studi di Perugia, 06123 Perugia, Italy

3. 

College of Science, Civil Aviation University of China, Tianjin, 300300, China

* Corresponding author: Patrizia Pucci

Received  April 2021 Published  January 2022 Early access  August 2021

In this paper we establish the existence of at least two (weak) solutions for the following fractional Kirchhoff problem involving singular and exponential nonlinearities
$ \begin{cases} M\left(\|u\|^{{n}/{s}}\right)(-\Delta)^s_{n/s}u = \mu u^{-q}+ u^{r-1}\exp( u^{\beta})\quad\text{in } \Omega,\\ u>0\qquad\text{in } \Omega,\\ u = 0\qquad\text{in } \mathbb R^n \setminus{ \Omega}, \end{cases} $
where
$ \Omega $
is a smooth bounded domain of
$ \mathbb R^n $
,
$ n\geq 1 $
,
$ s\in (0,1) $
,
$ \mu>0 $
is a real parameter,
$ \beta <{n/(n-s)} $
and
$ q\in (0,1) $
.The paper covers the so called degenerate Kirchhoff case andthe existence proofs rely on the Nehari manifold techniques.
Citation: Tuhina Mukherjee, Patrizia Pucci, Mingqi Xiang. Combined effects of singular and exponential nonlinearities in fractional Kirchhoff problems. Discrete and Continuous Dynamical Systems, 2022, 42 (1) : 163-187. doi: 10.3934/dcds.2021111
References:
[1]

G. AutuoriA. Fiscella and P. Pucci, Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity, Nonlinear Anal., 125 (2015), 699-714.  doi: 10.1016/j.na.2015.06.014.

[2]

D. Arcoya and L. M. Mérida, Multiplicity of solutions for a Dirichlet problem with a strongly singular nonlinearity, Nonlinear Anal., 95 (2014), 281-291.  doi: 10.1016/j.na.2013.09.002.

[3]

R. AroraJ. GiacomoniD. Goel and K. Sreenadh, Positive solutions of 1-d half-Laplacian equation with singular and exponential nonlinearity, Asymptot. Anal., 118 (2020), 1-34.  doi: 10.3233/ASY-191557.

[4]

K. Bal and P. Garain, Multiplicity of solution for a quasilinear equation with singular nonlinearity, Mediterr. J. Math., 17 (2020) doi: 10.1007/s00009-020-01523-5.

[5]

B. BarriosI. D. BonisM. Medina and I. Peral, Semilinear problems for the fractional laplacian with a singular nonlinearity, Open Math., 13 (2015), 390-407.  doi: 10.1515/math-2015-0038.

[6]

L. Boccardo, A Dirichlet problem with singular and supercritical nonlinearities, Nonlinear Anal., 75 (2012), 4436-4440.  doi: 10.1016/j.na.2011.09.026.

[7]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011,599pp.

[8]

A. Canino, L. Montoro, B. Sciunzi and M. Squassina, Nonlocal problems with singular nonlinearity, Bull. Sci. Math., 141 (2017), 223–250. doi: 10.1016/j.bulsci.2017.01.002.

[9]

A. Canino, B. Sciunzi and A. Trombetta, Existence and uniqueness for $p$-Laplace equations involving singular nonlinearities, NoDEA Nonlinear Differential Equations Appl., 23 (2016), 18pp. doi: 10.1007/s00030-016-0361-6.

[10]

M. G. CrandallP. H. Rabinowitz and L. Tartar, On a Dirichlet problem with a singular nonlinearity, Comm. Partial Differential Equations, 2 (1977), 193-222.  doi: 10.1080/03605307708820029.

[11]

A. Fiscella, A fractional Kirchhoff problem involving a singular term and a critical nonlinearity, Adv. Nonlinear Anal., 8 (2019), 645-660.  doi: 10.1515/anona-2017-0075.

[12]

A. Fiscella and P. K. Mishra, The Nehari manifold for fractional Kirchhoff problems involving singular and critical terms, Nonlinear Analysis, 186 (2019), 6-32.  doi: 10.1016/j.na.2018.09.006.

[13]

J. Giacomoni, T. Mukherjee and K. Sreenadh, Positive solutions of fractional elliptic equation with critical and singular nonlinearity, Adv. Nonlinear Anal., 6 (2017), 327–354. doi: 10.1515/anona-2016-0113.

[14]

J. GiacomoniT. Mukherjee and K. Sreenadh, A global multiplicity result for a very singular critical nonlocal equation, Topol. Methods Nonlinear Anal., 54 (2019), 345-370.  doi: 10.12775/tmna.2019.049.

[15]

J. Giacomoni, I. Schindler and P. Takáč, Sobolev versus Hölder local minimizers and existence of multiple solutions for a singular quasilinear equation, Ann. Sc. Norm. Super. Pisa Cl. Sci., 6 (2007), 117–158.

[16]

Y. Haitao, Multiplicity and asymptotic behavior of positive solutions for a singular semilinear elliptic problem, J. Differential Equations, 189 (2003), 487-512.  doi: 10.1016/S0022-0396(02)00098-0.

[17]

N. HiranoC. Saccon and N. Shioji, Existence of multiple positive solutions for singular elliptic problems with concave and convex nonlinearities, Adv. Differential Equations, 9 (2004), 197-220. 

[18]

N. HiranoC. Saccon and N. Shioji, Brezis-Nirenberg type theorems and multiplicity of positive solutions for a singular elliptic problem, J. Differential Equations, 245 (2008), 1997-2037.  doi: 10.1016/j.jde.2008.06.020.

[19]

A. C. Lazer and P. J. McKenna, On a singular nonlinear elliptic boundary-value problem, Proc. Amer. Math. Soc., 111 (1991), 721-730.  doi: 10.1090/S0002-9939-1991-1037213-9.

[20]

C.-Y. LeiJ.-F. Liao and C.-L. Tang, Multiple positive solutions for Kirchhoff type of problems with singularity and critical exponents, J. Math. Anal. Appl., 421 (2015), 521-538.  doi: 10.1016/j.jmaa.2014.07.031.

[21]

J.-F. LiaoP. ZhangJ. Liu and C.-L. Tang, Existence and multiplicity of positive solutions for a class of Kirchhoff type problems with singularity, J. Math. Anal. Appl., 430 (2015), 1124-1148.  doi: 10.1016/j.jmaa.2015.05.038.

[22]

L. Martinazzi, Fractional Adams-Moser-Trudinger type inequalities, Nonlinear Anal., 127 (2015), 263-278.  doi: 10.1016/j.na.2015.06.034.

[23]

G. Mingione and V. Rǎdulescu, Recent developments in problems with nonstandard growth and nonuniform ellipticity, J. Math. Anal. Appl., 501 (2021), 125197. doi: 10.1016/j.jmaa.2021.125197.

[24]

X. Mingqi, V. D. Rǎdulescu and B. Zhang, Correction to: Fractional Kirchhoff problems with critical Trudinger-Moser nonlinearity, Calc. Var. Partial Differential Equations, 58 (2019), 3pp. doi: 10.1007/s00526-019-1550-z.

[25]

X. Mingqi, V. D. Rǎdulescu and B. Zhang, Nonlocal kirchhoff problems with singular exponential nonlinearity, Appl. Math. Optim., (2020). doi: 10.1007/s00245-020-09666-3.

[26]

T. Mukherjee and K. Sreenadh, Fractional elliptic equations with critical growth and singular nonlinearities, Electron. J. Differential Equations, 23 (2016), 23pp.

[27]

T. Mukherjee and K. Sreenadh, On Dirichlet problem for fractional $p$-Laplacian with singular non-linearity, Adv. Nonlinear Anal., 8 (2019), 52-72.  doi: 10.1515/anona-2016-0100.

[28]

L. WangK. Cheng and B. Zhang, A uniqueness result for strong singular Kirchhoff-type fractional laplacian problems, Appl. Math. Optim., 83 (2021), 1859-1875.  doi: 10.1007/s00245-019-09612-y.

show all references

References:
[1]

G. AutuoriA. Fiscella and P. Pucci, Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity, Nonlinear Anal., 125 (2015), 699-714.  doi: 10.1016/j.na.2015.06.014.

[2]

D. Arcoya and L. M. Mérida, Multiplicity of solutions for a Dirichlet problem with a strongly singular nonlinearity, Nonlinear Anal., 95 (2014), 281-291.  doi: 10.1016/j.na.2013.09.002.

[3]

R. AroraJ. GiacomoniD. Goel and K. Sreenadh, Positive solutions of 1-d half-Laplacian equation with singular and exponential nonlinearity, Asymptot. Anal., 118 (2020), 1-34.  doi: 10.3233/ASY-191557.

[4]

K. Bal and P. Garain, Multiplicity of solution for a quasilinear equation with singular nonlinearity, Mediterr. J. Math., 17 (2020) doi: 10.1007/s00009-020-01523-5.

[5]

B. BarriosI. D. BonisM. Medina and I. Peral, Semilinear problems for the fractional laplacian with a singular nonlinearity, Open Math., 13 (2015), 390-407.  doi: 10.1515/math-2015-0038.

[6]

L. Boccardo, A Dirichlet problem with singular and supercritical nonlinearities, Nonlinear Anal., 75 (2012), 4436-4440.  doi: 10.1016/j.na.2011.09.026.

[7]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011,599pp.

[8]

A. Canino, L. Montoro, B. Sciunzi and M. Squassina, Nonlocal problems with singular nonlinearity, Bull. Sci. Math., 141 (2017), 223–250. doi: 10.1016/j.bulsci.2017.01.002.

[9]

A. Canino, B. Sciunzi and A. Trombetta, Existence and uniqueness for $p$-Laplace equations involving singular nonlinearities, NoDEA Nonlinear Differential Equations Appl., 23 (2016), 18pp. doi: 10.1007/s00030-016-0361-6.

[10]

M. G. CrandallP. H. Rabinowitz and L. Tartar, On a Dirichlet problem with a singular nonlinearity, Comm. Partial Differential Equations, 2 (1977), 193-222.  doi: 10.1080/03605307708820029.

[11]

A. Fiscella, A fractional Kirchhoff problem involving a singular term and a critical nonlinearity, Adv. Nonlinear Anal., 8 (2019), 645-660.  doi: 10.1515/anona-2017-0075.

[12]

A. Fiscella and P. K. Mishra, The Nehari manifold for fractional Kirchhoff problems involving singular and critical terms, Nonlinear Analysis, 186 (2019), 6-32.  doi: 10.1016/j.na.2018.09.006.

[13]

J. Giacomoni, T. Mukherjee and K. Sreenadh, Positive solutions of fractional elliptic equation with critical and singular nonlinearity, Adv. Nonlinear Anal., 6 (2017), 327–354. doi: 10.1515/anona-2016-0113.

[14]

J. GiacomoniT. Mukherjee and K. Sreenadh, A global multiplicity result for a very singular critical nonlocal equation, Topol. Methods Nonlinear Anal., 54 (2019), 345-370.  doi: 10.12775/tmna.2019.049.

[15]

J. Giacomoni, I. Schindler and P. Takáč, Sobolev versus Hölder local minimizers and existence of multiple solutions for a singular quasilinear equation, Ann. Sc. Norm. Super. Pisa Cl. Sci., 6 (2007), 117–158.

[16]

Y. Haitao, Multiplicity and asymptotic behavior of positive solutions for a singular semilinear elliptic problem, J. Differential Equations, 189 (2003), 487-512.  doi: 10.1016/S0022-0396(02)00098-0.

[17]

N. HiranoC. Saccon and N. Shioji, Existence of multiple positive solutions for singular elliptic problems with concave and convex nonlinearities, Adv. Differential Equations, 9 (2004), 197-220. 

[18]

N. HiranoC. Saccon and N. Shioji, Brezis-Nirenberg type theorems and multiplicity of positive solutions for a singular elliptic problem, J. Differential Equations, 245 (2008), 1997-2037.  doi: 10.1016/j.jde.2008.06.020.

[19]

A. C. Lazer and P. J. McKenna, On a singular nonlinear elliptic boundary-value problem, Proc. Amer. Math. Soc., 111 (1991), 721-730.  doi: 10.1090/S0002-9939-1991-1037213-9.

[20]

C.-Y. LeiJ.-F. Liao and C.-L. Tang, Multiple positive solutions for Kirchhoff type of problems with singularity and critical exponents, J. Math. Anal. Appl., 421 (2015), 521-538.  doi: 10.1016/j.jmaa.2014.07.031.

[21]

J.-F. LiaoP. ZhangJ. Liu and C.-L. Tang, Existence and multiplicity of positive solutions for a class of Kirchhoff type problems with singularity, J. Math. Anal. Appl., 430 (2015), 1124-1148.  doi: 10.1016/j.jmaa.2015.05.038.

[22]

L. Martinazzi, Fractional Adams-Moser-Trudinger type inequalities, Nonlinear Anal., 127 (2015), 263-278.  doi: 10.1016/j.na.2015.06.034.

[23]

G. Mingione and V. Rǎdulescu, Recent developments in problems with nonstandard growth and nonuniform ellipticity, J. Math. Anal. Appl., 501 (2021), 125197. doi: 10.1016/j.jmaa.2021.125197.

[24]

X. Mingqi, V. D. Rǎdulescu and B. Zhang, Correction to: Fractional Kirchhoff problems with critical Trudinger-Moser nonlinearity, Calc. Var. Partial Differential Equations, 58 (2019), 3pp. doi: 10.1007/s00526-019-1550-z.

[25]

X. Mingqi, V. D. Rǎdulescu and B. Zhang, Nonlocal kirchhoff problems with singular exponential nonlinearity, Appl. Math. Optim., (2020). doi: 10.1007/s00245-020-09666-3.

[26]

T. Mukherjee and K. Sreenadh, Fractional elliptic equations with critical growth and singular nonlinearities, Electron. J. Differential Equations, 23 (2016), 23pp.

[27]

T. Mukherjee and K. Sreenadh, On Dirichlet problem for fractional $p$-Laplacian with singular non-linearity, Adv. Nonlinear Anal., 8 (2019), 52-72.  doi: 10.1515/anona-2016-0100.

[28]

L. WangK. Cheng and B. Zhang, A uniqueness result for strong singular Kirchhoff-type fractional laplacian problems, Appl. Math. Optim., 83 (2021), 1859-1875.  doi: 10.1007/s00245-019-09612-y.

[1]

Caisheng Chen, Qing Yuan. Existence of solution to $p-$Kirchhoff type problem in $\mathbb{R}^N$ via Nehari manifold. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2289-2303. doi: 10.3934/cpaa.2014.13.2289

[2]

Xiaoming He, Marco Squassina, Wenming Zou. The Nehari manifold for fractional systems involving critical nonlinearities. Communications on Pure and Applied Analysis, 2016, 15 (4) : 1285-1308. doi: 10.3934/cpaa.2016.15.1285

[3]

Qingfang Wang. The Nehari manifold for a fractional Laplacian equation involving critical nonlinearities. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2261-2281. doi: 10.3934/cpaa.2018108

[4]

Hongyu Ye. Positive high energy solution for Kirchhoff equation in $\mathbb{R}^{3}$ with superlinear nonlinearities via Nehari-Pohožaev manifold. Discrete and Continuous Dynamical Systems, 2015, 35 (8) : 3857-3877. doi: 10.3934/dcds.2015.35.3857

[5]

Wenjing Chen. Multiplicity of solutions for a fractional Kirchhoff type problem. Communications on Pure and Applied Analysis, 2015, 14 (5) : 2009-2020. doi: 10.3934/cpaa.2015.14.2009

[6]

Patrizia Pucci, Mingqi Xiang, Binlin Zhang. A diffusion problem of Kirchhoff type involving the nonlocal fractional p-Laplacian. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 4035-4051. doi: 10.3934/dcds.2017171

[7]

Mingqi Xiang, Binlin Zhang. A critical fractional p-Kirchhoff type problem involving discontinuous nonlinearity. Discrete and Continuous Dynamical Systems - S, 2019, 12 (2) : 413-433. doi: 10.3934/dcdss.2019027

[8]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete and Continuous Dynamical Systems - B, 2021, 26 (10) : 5465-5494. doi: 10.3934/dcdsb.2020354

[9]

A. Pankov. Gap solitons in periodic discrete nonlinear Schrödinger equations II: A generalized Nehari manifold approach. Discrete and Continuous Dynamical Systems, 2007, 19 (2) : 419-430. doi: 10.3934/dcds.2007.19.419

[10]

François Gay-Balma, Darryl D. Holm, Tudor S. Ratiu. Variational principles for spin systems and the Kirchhoff rod. Journal of Geometric Mechanics, 2009, 1 (4) : 417-444. doi: 10.3934/jgm.2009.1.417

[11]

Ricardo Almeida, Agnieszka B. Malinowska. Fractional variational principle of Herglotz. Discrete and Continuous Dynamical Systems - B, 2014, 19 (8) : 2367-2381. doi: 10.3934/dcdsb.2014.19.2367

[12]

Wenxiong Chen, Shijie Qi. Direct methods on fractional equations. Discrete and Continuous Dynamical Systems, 2019, 39 (3) : 1269-1310. doi: 10.3934/dcds.2019055

[13]

Sergey V. Bolotin, Piero Negrini. Global regularization for the $n$-center problem on a manifold. Discrete and Continuous Dynamical Systems, 2002, 8 (4) : 873-892. doi: 10.3934/dcds.2002.8.873

[14]

Lori Badea. Multigrid methods for some quasi-variational inequalities. Discrete and Continuous Dynamical Systems - S, 2013, 6 (6) : 1457-1471. doi: 10.3934/dcdss.2013.6.1457

[15]

Zalman Balanov, Carlos García-Azpeitia, Wieslaw Krawcewicz. On variational and topological methods in nonlinear difference equations. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2813-2844. doi: 10.3934/cpaa.2018133

[16]

Xing-Bin Pan. Variational and operator methods for Maxwell-Stokes system. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3909-3955. doi: 10.3934/dcds.2020036

[17]

Hang-Chin Lai, Jin-Chirng Lee, Shuh-Jye Chern. A variational problem and optimal control. Journal of Industrial and Management Optimization, 2011, 7 (4) : 967-975. doi: 10.3934/jimo.2011.7.967

[18]

Jun Wang, Lu Xiao. Existence and concentration of solutions for a Kirchhoff type problem with potentials. Discrete and Continuous Dynamical Systems, 2016, 36 (12) : 7137-7168. doi: 10.3934/dcds.2016111

[19]

Shengbing Deng, Zied Khemiri, Fethi Mahmoudi. On spike solutions for a singularly perturbed problem in a compact riemannian manifold. Communications on Pure and Applied Analysis, 2018, 17 (5) : 2063-2084. doi: 10.3934/cpaa.2018098

[20]

Alfonso C. Casal, Jesús Ildefonso Díaz, José M. Vegas. Finite extinction time property for a delayed linear problem on a manifold without boundary. Conference Publications, 2011, 2011 (Special) : 265-271. doi: 10.3934/proc.2011.2011.265

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (405)
  • HTML views (263)
  • Cited by (0)

Other articles
by authors

[Back to Top]